# SDR DALA2025070805091

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065076) CORROSION ON FITTINGS SUPPORTS BTW STA 947.5 TO 967 AT RBL 51 AND LBL 51 PAX CABIN FLOOR STRUCTURE. FITTINGS SUPPORTS BTW STA 947.5 TO 967 AT RBL 51 AND LBL 51 PAX CABIN FLOOR STRUCTURE WERE REPLACED PER B737-800 SRM 51-40-02-0G.
